# SDR GTIA2017043001889

- Difficulty date: April 30, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 10,929 hours, 5,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF UNKNOWN ORIGIN NOTICED ON FLIGHT DECK AND CABIN, DESCENDING THROUGH 15000'.   PERFORMED IDENTIFICATION OF THE CAUSE ODORS AS SMOKE IAW TSM 05-50-00-810-831-A.  NO ODORS PERSENTS.  PERFORMED (ECS) DECONTAMINATION PROCEDURE AS REQUIRED IAW 21-00-00 NO ORDERS PRESENT AT THIS TIME.  ACFT OK FOR SERVICE.
